On some Generalized Nörlund Ideal Convergent Sequence Spaces

Tuğ, Orhan (2017) On some Generalized Nörlund Ideal Convergent Sequence Spaces. ZANCO Journal of Pure and Applied Sciences, 28 (6). pp. 97-103. ISSN 2218-0230

[img] Text (Research Article)
1454-7667-1-PBOrhanTugZJPAS-2017.pdf - Published Version

Download (868kB)
Official URL: http://zancojournals.su.edu.krd/index.php/JPAS/Hom...


In this paper, some new Ideal convergent sequence spaces 14cN,p,qI , (c0)N,p,qI"> and 14(l∞)N,p,qI"> that are related to the 14(N,p,q)-"> summability method, are introduced and some topological properties of these spaces and some inclusion relations and results are determined.

Item Type: Article
Uncontrolled Keywords: Ideal convergence, Norlund mean, sequence space, Nörlund summability
Subjects: Q Science > QA Mathematics
Depositing User: ePrints deposit
Date Deposited: 08 Sep 2021 12:49
Last Modified: 08 Sep 2021 12:49
URI: http://eprints.tiu.edu.iq/id/eprint/617

Actions (login required)

View Item View Item